# SDR CHQA200600061

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 11,493 hours, 9,614 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 8503
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,196 hours, 6,925 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT THROUGH APPROXIMATELY FL270, THERE WAS A SMALL WISP OF SMOKE OBSERVED IN THE COCKPIT.  THE SMOKE ORIGINATED FROM BETWEEN THE GLARESHIELD AND THE WINDSHIELD NEAR THE HEATING ELEMENT FOR THE WINDSHIELD.  THE AMOUNT OF SMOKE WAS VERY SMALL IN NATURE.  RAN QRH.  THE SMOKE LASTED FOR ONLY A FEW SECONDS AND CLEARED.  DUE TO THE FACT THAT THERE WAS NO ADDITIONAL SMOKE AND NO RELATED EICAS MESSAGES, THERE WAS NO IMMEDIATE DANGER, DID NOT DECLARE AN EMERGENCY.  LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED NR 1 COCKPIT WINDSHIELD IAW EMB 56-10-01.  OPS CHECK OF WINDSHIELD AND WINDSHIELD HEAT GOOD.
